# SDR UALA2011030401059

- Difficulty date: March 3, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 62,101 hours, 8,937 cycles
- Engine: Pwa PW40903
- System (JASC): 7520 · Engine Cooling System
- Part: Shutoff Valve
- Part number: 16P944
- Condition: Unserviceable
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OB TVBC INDICATOR PIN MISSING.  NR 2 ENGINE OB TVBC VALVE INDICATOR PIN MISSING.  REMOVED OB TVBC AIR SHUTOFF VALVE.  REPLACED TVBC VALVE PER MM, OPS CHECK GOOD.
